# SDR USAA051078

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C80735105
- Condition: Corroded
- Location: Bs 285 - 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 285 - BS 344 AT SUPPORT CHANNEL.  INSTALLED SUPPORT CHANNEL PER SRM 5T1-40-00, DEFECT SIZE: 1 X 0.050 INCH.
